# SDR CWQ2004F00009

- Difficulty date: January 19, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Engine: Garrtt TFE731*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN17413A
- Condition: Bent
- Location: Elevator Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PHASE 5 INSP, NOTICED CORROSION ON PN 62610401, IDLER ASSY(ELEVATOR CONTROL SYS), THE -1 IDLER ASSY IS MADE OF  STEEL AND HAS 2 EA ARM ASSY ATTACHED TO IT WHICH ARE ALUMINUM.  THE ARMS HAD TO BE REMOVED FROM THE ASSY TO GAIN ACCESS TO AREA TO BE TREATED.  THERE IS A TOTAL, 5 FASTENERS WHICH HOLED THE THREE PARTS TOGETHER, PN AN174-13A BOLTS.  UPON DISASSEMBLY THE FASTENERS REMOVED WERE HI-LOKS PN HL64-8.  MFG TECH SAID NO CALL OUT TO DEVIATE FROM THE AN174-13A BOLTS.  ALL THE HI-LOKS REMOVED WERE BENT, COULD NOT DETERMINE IF BENT ON INSTALLATION OR STRESS DURING USE.  INSTALLED WHAT THE IPC CALLED OUT AND TECH VERIFIED FROM THE BUILD PRINT.  NOT PROBLEM WITH HOLE ALIGNMENT.  PICTURES.
